# SDR 041907

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N518TM
- Make and model: Gulstm 500B
- Aircraft serial: 500B99526
- Aircraft time: 9,110 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Spacer
- Part number: ES10119
- Condition: Broken
- Location: Nlg Steering Act
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A VIOLENT NOSE SHIMMY ON LANDING.  THE LINK STUD ON THE SPACER ASSEMBLY P/N ES10119 HAD BROKEN CAUSING THE STEERING ACTUATOR TO NO LONGER BE ATTACHED TO THE NOSE COLLAR.
